Ratings for Dr. Mehra Hosseini
Everyone has their own experience and opinion. My experience was top notch! My office visits and colonoscopy were handled with the utmost care and professionalism by Dr Hosseini and his staff.
Dr. Mehra Hosseini's response
Thank you for your kind words! We appreciate your feedback.
Submitted November 10, 2017
I don't like to trash people/businesses through negative reviews, but Dr. Hosseini was so harmful to me that I feel like if I can save someone's life by writing this, it's important to do so. Dr. Hosseini is a dangerous blend of arrogance and incompetence. I came to Dr. Hosseini with unexplained pain and bloating in my abdomen for years, but all he ever did was what he always does: order tests and then offer Dicyclomine, Pentasa, and Humira as drug treatment options -- always without listening or taking an interest in my situation. When I showed him the places in my abdomen that were tight, swollen, abnormal, he felt and said, "I just feel your organs." I couldn't believe it, considering that I, far from a doctor, could feel these abnormalities clear as day. Even after I told him that Dicyclomine and Pentasa had done nothing, when I explained that only one regimen had helped me -- a formula called "Emptiness" that helped create movement in my GI tract where nothing else had -- he sneered at the product and didn't want to know anything about what it was. No matter that it had helped me greatly where his drugs had failed me. Well it turns out that what I was feeling was the result of a very slow growing lymphoma that, by the time it was diagnosed, was comprised of dozens of tiny masses on both sides that were causing my lymph nodes to swell. That's, of course, what I was feeling (not my organs). Fortunately, my prognosis is very good but thanks to all the time wasted with Dr. Hosseini (until I finally got a CT scan through my PCP because I KNEW something was seriously wrong) I was not able to catch the lymphoma before it spread to my bone marrow. Note that I rejected the offer to try Humira because while I didn't know what my problem was, I knew that Humira came with a truckload of serious side effects. It turns out one of the side effects is that it can cause lymphoma. Please do yourself a kindness and stay as far away from Dr. Hosseini, and Gastroenterology Associates, as you can. You will be healthier for it.
Dr. Mehra Hosseini's Credentials
Accepting New Patients
Yes, this doctor is accepting new patients
- New York Medical College (Grad. 1993)
Areas of Expertise
Awards & Recognitions
Publications & Research